# SDR CA050616003

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft serial: 97
- Aircraft time: 13,307 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: C3FS5250
- Condition: Corroded
- Location: Fuselage
- Part time: 13,305 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED WINDSHIELD REPLACEMENT IT WAS NOTICED THE RT POST WAS CORRODED TO THE EXTENT THAT THE POST NO LONGER PROVIDED THE INTENDED SUPPORT.
